Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TCA's--Constipation--Does it go away?--Annie

Posted by Roo on August 16, 1999, at 11:54:28

In reply to Re: TCA's--Constipation--Does it go away?, posted by Annie on August 16, 1999, at 11:01:46

Sweet Jumpin' Jesus on a pogo stick, I certainly
hope so!!! I'm supposed to go up to 75 mg's. The
side effects have been very trying, but I'm trying
to hang in there in hopes that they'll go away and
this will be a better drug for me sexually.

Care to report anything else about your experience
on desipramine? Did you have sexual side effects
with it?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roo thread:10177